# SDR ABXA20241229272

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 90,362 hours, 21,141 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK "R ENG HPSOV" EICAS MSG INFO:STATUS MSG R ENG HPSOV INFO: R ENG BLD DISCRETE LIGHT ILLUMINATED AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC MTX DEFERRED RH HPSOV FOR DEPARTURE IAW MEL ABX-36-11- 2-2  AND RETURNED AC TO SERVICE.
